# SDR DALA2019041802521

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 81,928 hours, 18,149 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR WAS ON FOR 20 MINUTES. NO SMOKE PRESENT. STOPPED AFTER LANDING. REPLACED RIGHT AFT SMOKE DETECTOR.
